# SDR IPXA2023050293085

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0155503
- Part serial: ARC0155503
- Condition: Corroded
- Location: Xw 254 Yw 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FLAP L/H I/B FLAP O/B FWD HINGE #3 LUG I/B FACE HAS CORRODIONREPAIRED L/H I/B FLAP O/B FWD HINGE #3 LUG I/B FACE IAW VTSAA EA 011-25740-A9922 IR, DATED 04/28/2023 AND UPS EO MD11-5740-86661-A MINOR
